# SDR SWAA2025061674214

- Difficulty date: May 22, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS GALLEY 1 AT FWD GALLEY 2025-340228<[01] REPLACED EMERGENCY LIGHT LENS GALLEY 1 AT FWD GALLEY IAW B737-700 AMM 33-51-01-960-801 STEP 2.C (4);[02] REPLACED EMERGENCY LIGHT LENS GALLEY 1 AT FWD GALLEY IAW B737-700 AMM 33-51-01-960-801 STEP 2.C (4)
